# SDR ABXA20150910172

- Difficulty date: September 10, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 77,341 hours, 18,588 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 313T238029
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 STRUT INSIDE PANEL 447BR, LOWER BEAM IS CHAFED & CRACKED AT THIRD HOLE FROM THE FWD END.  R & R LOWER BEAM INSIDE NR 2 PYLON PANEL 447BR IAW SRM 54-51-71 & DWG 313T2380.  SDR INFO, PN 313T2380-29, PART NAME, BEAM, SN NSN, CRACKED .5 INCHES, EXACT FS & BS LOCATION ON THE ACFT 805.03 TO 877.85.  ACFT WAS GNDED.
